# SDR C2XA01BT046

- Difficulty date: March 28, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- Aircraft time: 4,359 hours, 2,927 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER RETRACT GOT BRAKE OVERHEAT MESSAGE.  RE-EXTENDED LANDING GEAR TO COOL, GEAR WOULD NOT RETRACT.  AIRCRAFT AIR RETURNED TO EWR.  MAINTENANCE OPS CHECKED SYSTEM GOOD.  GEAR WOULDN''T RETRACT IN FLIGHT BECAUSE AIRCRAFT WAS GOING OVER 200 KNOTS.  GEAR CHECKED OK FOR SERVICE.  AIRCRAFT RETURNED TO SERVICE.
